| Model Number |
01.18.100 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
About 10 months after the primary surgery, stem and head were revised due to stem mobilization.Quadra p implanted.
Additional Manufacturer Narrative
Batch review performed on 8 february 2023: lot: 2009224: (b)(4) items manufactured and released on 05-jan-2021.Expiration date: 2025-dec-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.